RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 4, Pages 549–558 (Mi mz289)  

Estimate of an Entire Function in the Union of Two Angles

R. M. Mustafin

Ufa State University of Oil and Technology

Abstract: We obtain an estimate of an entire function expressed as the limit of a sequence of polynomials in exponentials in the union of two angles via an estimate of the function and its derivatives on a set lying on a horizontal strip.

DOI: https://doi.org/10.4213/mzm289

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:4, 520–529

Bibliographic databases:

UDC: 517.5
Received: 05.01.1999
Revised: 30.10.2000

Citation: R. M. Mustafin, “Estimate of an Entire Function in the Union of Two Angles”, Mat. Zametki, 74:4 (2003), 549–558; Math. Notes, 74:4 (2003), 520–529

Citation in format AMSBIB
\Bibitem{Mus03}
\by R.~M.~Mustafin
\paper Estimate of an Entire Function in the Union of Two Angles
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 4
\pages 549--558
\mathnet{http://mi.mathnet.ru/mz289}
\crossref{https://doi.org/10.4213/mzm289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042968}
\zmath{https://zbmath.org/?q=an:1055.30018}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 4
\pages 520--529
\crossref{https://doi.org/10.1023/A:1026195827555}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186455400026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346494624}


Linking options:
  • http://mi.mathnet.ru/eng/mz289
  • https://doi.org/10.4213/mzm289
  • http://mi.mathnet.ru/eng/mz/v74/i4/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:79
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020